Jan 7, 2004
Hi there. My question has to do with stopping treatment,and what to expect. after five years of being on meds (undetectable),I wanted to give my body a break. athough my numbers are not stellar ( 350-390 range) with my lowest cd4 being 220 before treatment, I am still going to give it a shot for awhile. so my question is: what can I expect to feel like? some say that I will experience a flu-like symptom as my v/l rises, and that I can expect to be more fatigued.Is this true? I guess I should add that my pre-treatment v/l was only 14,000. does the flu-like feelings only happen if you rebound with a very high viral load?
thanks for your time.
Response from Dr. Lee
It is difficult to predict how any individual will feel. Generally there are more symptoms with higher viral levels. It is important to keep an eye on your T4. Based upon the numbers you listed you may lose ground fairly rapidly.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does Sore Throat With Hiv Lasts Long?
- Hiv And Short Term Memory Loss
- What Is The Hpv Titer Blood Test?
- What Can Herpes Be Mistaken For?
- What Are The Chances Of Getting Herpes Or Warts From A Safe Exposure With A Prostitute?
- What Are The Chances Of Getting Genital Herpes While Using A Condom?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.